MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM VAL 1ST METACARPAL PL DORSAL; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM VAL 1ST METACARPAL PL DORSAL; PLATE, FIXATION, BONE
Model Number 02.130.263
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2019, the patient underwent a hardware removal for a finger surgery.A variable angle locking plate for metacarpal, one (1) cortex screw and six (6) locking screws were removed from the patient due to possible infection and regression of the fusion.It is unknown if there was a surgical delay.Patient status is unknown.This is report 1 of 8 for (b)(4).

Brand Name
1.5MM VAL 1ST METACARPAL PL DORSAL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8969367
Report Number2939274-2019-60338
Device Sequence Number2444641
Product Code HRS
UDI-Device Identifier10886982045010
UDI-Public(01)10886982045010
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141527
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.130.263
Device Catalogue Number02.130.263
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2019
Initial Report FDA Received Date09/06/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight85